# SDR SWAA072611

- Difficulty date: May 22, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 2,509 hours, 1,435 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 256A3700
- Condition: Bent
- Location: Te Flap Drive
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND LEFT WING INBOARD FLAP DRIVE TORQUE TUBE BENT AT LEFT SIDE.  REMOVED AND REPLACED TORQUE TUBE PER MM.
